# SDR 98ZZZX3995

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alaskan Aircraft Engines, repair station CY4R119M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 194605
- Condition: Mismanufactured
- Location: Fuel Control
- Component: Precision
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LEATHER PORTION OF THE P/N 194-605 IS NOT DEEP ENOUGH TO COVER THE EXPANDER SPRING WHICH WILL ALLOW THE EXPANDER SPRING TO RUB ON THE ACCELERATOR PUMP WELL.
